MathSciNet Relay Station
MathSciNet bibliographic data
MR1932287 (2003k:13033) 13P10 (13A50)
Kuroda, Shigeru The infiniteness of the SAGBI bases for certain invariant rings. Osaka J. Math. 39 (2002), no. 3, 665–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement